# SDR UHLA2011021200078

- Difficulty date: February 12, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 14,942 hours, 8,515 cycles
- System (JASC): 5240 · Service Doors
- Part: Shaft
- Condition: Obstructed
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR DIFFICULT TO ARM/DISARM.  F/A STATES IT FEELS LIKE IT'S HANGING UP WHEN MOVING LEVERS.  UPON INSPECTION OF LINKS AND RODS, REMOVED DEBRIS AND LUBRICATED CONNECTING ROD CABLE SHAFT ON ARM/DISARM LINK TO GIRT BAR AS REQUIRED.  OPS CHECK GOOD.
